advertisement
Question
Posted by: Patrick | 2012/05/11

Tingling feeling

Good Day

My cholesterol level is about 7+ and I am taking Simvastatin &  Disprin. Yesterday upon going home with the taxi I felt a tingling sensation in my left hand,arm,shoulder &  neck. Is this normal?

Thank you,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Patrick

Simvastatin commonly cause muscle pain and muscle weakness but as you have a risk for strokes and heart attacks, I suggest that you consult your doctor for an examination and stress ECG, to rule out any underlying pathology.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement